Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 90, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 28, 2016, 6:51 PM CDT for McCurtain County, Oklahoma; Bowie County, Red River County, Texas; Little River County, Arkansas. It took effect at Apr 30, 2016, 8:49 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2016, 6:51 PM CDT (23:51 UTC)
- In effect from
- Apr 30, 2016, 8:49 AM CDT
- Expired
- May 3, 2016, 9:50 AM CDT
- In force
- 3 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 172 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Dekalb - Pecan Point (DEKT2).
- Action stage
- 23.5 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
267 WGUS44 KSHV 282351 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 651 PM CDT THU APR 28 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-292351- /O.NEW.KSHV.FL.W.0090.160430T1800Z-160502T0200Z/ /DEKT2.1.ER.160430T1800Z.160501T0000Z.160501T0800Z.NO/ 651 PM CDT THU APR 28 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Red River Near Dekalb. * from Saturday afternoon to Sunday evening...or until the warning is cancelled. * AT 6:00 PM Thursday The stage was 22.9 feet. * Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...Rise above flood stage by Saturday early afternoon and continue to rise to near 24.1 feet by Saturday evening. The river will fall below flood stage by Sunday morning. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ 10
8 follow-up statements
420 WGUS84 KSHV 291504 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1004 AM CDT FRI APR 29 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-301504- /O.EXT.KSHV.FL.W.0090.160430T1800Z-160504T1800Z/ /DEKT2.1.ER.160430T1800Z.160501T0000Z.160504T0000Z.NO/ 1004 AM CDT FRI APR 29 2016 ...The flood warning extended until Wednesday afternoon...The flood warning continues for the Red River Near Dekalb, Texas. * from Saturday afternoon to Wednesday afternoon...or until the warning is cancelled. * At 900 AM Friday The stage was 23.1 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...Rise above flood stage by Saturday early afternoon and continue to rise to near 24.1 feet by Saturday evening. The river will fall below flood stage by Tuesday evening. * Impact...at 24.0 feet...Minor lowland flooding and bank erosion. Move livestock next to the river to higher ground. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
518 WGUS84 KSHV 301350 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 850 AM CDT SAT APR 30 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-011350- /O.EXT.KSHV.FL.W.0090.160430T1349Z-160504T0421Z/ /DEKT2.1.ER.160430T0825Z.160502T1800Z.160503T1021Z.NO/ 850 AM CDT SAT APR 30 2016 The flood warning continues for the Red River Near Dekalb. * from this morning to Tuesday evening...or until the warning is cancelled. * At 8:00 AM Saturday The stage was 24.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river will continue rising to near 26.2 feet by Monday early afternoon. The river will fall below flood stage Tuesday morning. * Impact...at 27.0 feet...Flooding of some two thousand acres of flood plain occur. Ranchers should move livestock and equipment to higher ground. Moderate to severe bank erosion occurs. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ 25
143 WGUS44 KSHV 010112 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 812 PM CDT SAT APR 30 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-020112- /O.EXT.KSHV.FL.W.0090.000000T0000Z-160504T0224Z/ /DEKT2.1.ER.160430T0825Z.160502T1200Z.160503T0824Z.NO/ 812 PM CDT SAT APR 30 2016 The flood warning continues for the Red River Near Dekalb. * until Tuesday evening...or until the warning is cancelled. * AT 7:00 PM Saturday The stage was 25.6 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river will continue rising to near 25.7 feet by Monday morning. The river will fall below flood stage Tuesday morning. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC015-017-081-020111- /O.EXT.KSHV.FL.W.0113.160501T2000Z-000000T0000Z/ /SVPL1.2.ER.160501T2000Z.160503T1200Z.000000T0000Z.NO/ 812 PM CDT SAT APR 30 2016 The flood warning continues for the Red River At Shreveport. * from Sunday afternoon until further notice...or until the warning is cancelled. * AT 7:00 PM Saturday The stage was 29.0 feet. * Moderate flooding is forecast. * Flood stage is 30.0 feet. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 32.0 feet by Tuesday morning. && LAT...LON 3273 9374 3220 9342 3220 9350 3273 9389 3273 9384 $$ LAC013-015-017-069-081-020111- /O.EXT.KSHV.FL.W.0094.160502T0430Z-000000T0000Z/ /CSHL1.3.ER.160502T0430Z.160504T1200Z.000000T0000Z.NO/ 812 PM CDT SAT APR 30 2016 The flood warning continues for the Red River At Coushatta. * from Sunday evening until further notice...or until the warning is cancelled. * AT 7:00 PM Saturday The stage was 29.2 feet. * Major flooding is forecast. * Flood stage is 31.0 feet. * Forecast...Rise above flood stage by tomorrow late evening and continue to rise to near 37.0 feet by Wednesday morning. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-020111- /O.CON.KSHV.FL.W.0095.160501T2217Z-000000T0000Z/ /GREL1.3.ER.160501T2217Z.160506T0000Z.000000T0000Z.NO/ 812 PM CDT SAT APR 30 2016 The flood warning continues for the Red River At Grand Ecore. * from Sunday afternoon until further notice...or until the warning is cancelled. * AT 7:00 PM Saturday The stage was 30.5 feet. * Major flooding is forecast. * Flood stage is 33.0 feet. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 41.0 feet by Thursday evening. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$
055 WGUS84 KSHV 011505 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1005 AM CDT SUN MAY 1 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-021505- /O.EXT.KSHV.FL.W.0090.000000T0000Z-160506T1200Z/ /DEKT2.1.ER.160430T0825Z.160502T0000Z.160505T1800Z.NO/ 1005 AM CDT SUN MAY 1 2016 ...The flood warning extended until Friday morning...The flood warning continues for the Red River Near Dekalb, Texas. * until Friday morning...or until the warning is cancelled. * At 900 AM Sunday The stage was 25.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 24 feet. * Forecast...The river will continue rising to near 26.0 feet by this Sunday evening. The river will fall below flood stage Thursday early afternoon. * Impact...at 27.0 feet...Flooding of some two thousand acres of flood plain occur. Ranchers should move livestock and equipment to higher ground. Moderate to severe bank erosion occurs. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC015-017-081-021504- /O.EXT.KSHV.FL.W.0113.160501T1501Z-000000T0000Z/ /SVPL1.2.ER.160501T1448Z.160503T1200Z.000000T0000Z.NO/ 1005 AM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Shreveport, Louisiana. * from this morning until further notice...or until the warning is cancelled. * At 900 AM Sunday The stage was 30.0 feet. * Moderate flooding is forecast. * Flood stage is 30 feet. * Forecast...Rise above flood stage by late this Sunday morning and continue to rise to near 32.0 feet by Tuesday morning. * Impact...The south part of Martin Luther King drive in north Shreveport is flooded and closed. Expect major backwater flooding along Twelve Mile Bayou and Cross Bayou. && LAT...LON 3273 9374 3220 9342 3220 9350 3273 9389 3273 9384 $$ LAC013-015-017-069-081-021504- /O.EXT.KSHV.FL.W.0094.160502T0000Z-000000T0000Z/ /CSHL1.3.ER.160502T0000Z.160504T1200Z.000000T0000Z.NO/ 1005 AM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Coushatta, Louisiana. * from this evening until further notice...or until the warning is cancelled. * At 900 AM Sunday The stage was 30.1 feet. * Major flooding is forecast. * Flood stage is 31 feet. * Forecast...Rise above flood stage this Sunday evening and continue to rise to near 37.0 feet by Wednesday morning. * Impact...at 38.0 feet...Major and near-record flooding occurs. Several secondary roads flood and must be closed. Louisiana highway 515 closed due to backwater flooding into Loggy Bayou. Additionally, Lake Bistineau will rise above flood pool stage due to backwater. Louisiana Highway 480 will be closed as well. Cattle and equipment should be moved to higher ground well away from levee systems. Expect extensive flooding in and near levee systems. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-021504- /O.EXT.KSHV.FL.W.0095.160502T0345Z-000000T0000Z/ /GREL1.3.ER.160502T0345Z.160505T1200Z.000000T0000Z.NO/ 1005 AM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Grand Ecore, Louisiana. * from this evening until further notice...or until the warning is cancelled. * At 900 AM Sunday The stage was 31.3 feet. * Major flooding is forecast. * Flood stage is 33 feet. * Forecast...Rise above flood stage this Sunday evening and continue to rise to near 41.0 feet by Thursday morning. * Impact...at 41.0 feet...Severe backwater flooding along Bayou Pierre with backup of water into Black, Clear and Saline lakes will take place. Also expect several thousand acres of floodplain inundated near the levees. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$ VIII.
103 WGUS84 KSHV 020130 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 830 PM CDT SUN MAY 1 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-030130- /O.EXT.KSHV.FL.W.0090.000000T0000Z-160504T1640Z/ /DEKT2.1.ER.160430T0825Z.160502T1200Z.160503T2240Z.NO/ 830 PM CDT SUN MAY 1 2016 The flood warning continues for the Red River Near Dekalb. * until Wednesday morning...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 26.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river will continue rising to near 26.4 feet by tomorrow morning. The river will fall below flood stage Tuesday afternoon. * Impact...at 27.0 feet...Flooding of some two thousand acres of flood plain occur. Ranchers should move livestock and equipment to higher ground. Moderate to severe bank erosion occurs. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC015-017-081-030129- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /SVPL1.2.ER.160501T1449Z.160503T1200Z.000000T0000Z.NO/ 830 PM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Shreveport. * until further notice...or until the warning is cancelled. * At 8:00 PM Sunday The stage was 30.5 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 30.0 feet. * Forecast...The river will continue rising to near 32.0 feet by Tuesday morning then begin falling. * Impact...at 32.5 feet...The area south of Interstate 20 and Traffic street exit and also near Hamilton Road area in Bossier City floods. Also the south part of Martin Luther King drive in north Shreveport is flooded and closed. && LAT...LON 3273 9374 3220 9342 3220 9350 3273 9389 3273 9384 $$ LAC013-015-017-069-081-030129- /O.CON.KSHV.FL.W.0094.000000T0000Z-000000T0000Z/ /CSHL1.3.ER.160502T0307Z.160504T1200Z.000000T0000Z.NO/ 830 PM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Coushatta. * until further notice...or until the warning is cancelled. * At 8:00 PM Sunday The stage was 30.5 feet. * Major flooding is forecast. * Flood stage is 31.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 37.0 feet by Wednesday morning. * Impact...at 38.0 feet...Major and near-record flooding occurs. Several secondary roads flood and must be closed. Louisiana highway 515 closed due to backwater flooding into Loggy Bayou. Additionally, Lake Bistineau will rise above flood pool stage due to backwater. Louisiana Highway 480 will be closed as well. Cattle and equipment should be moved to higher ground well away from levee systems. Expect extensive flooding in and near levee systems. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-030129- /O.EXT.KSHV.FL.W.0095.160502T0451Z-000000T0000Z/ /GREL1.3.ER.160502T0451Z.160505T1200Z.000000T0000Z.NO/ 830 PM CDT SUN MAY 1 2016 The flood warning continues for the Red River At Grand Ecore. * from this evening until further notice...or until the warning is cancelled. * At 8:00 PM Sunday The stage was 32.0 feet. * Major flooding is forecast. * Flood stage is 33.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 41.0 feet by Thursday morning. * Impact...at 41.0 feet...Severe backwater flooding along Bayou Pierre with backup of water into Black, Clear and Saline lakes will take place. Also expect several thousand acres of floodplain inundated near the levees. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$
374 WGUS84 KSHV 021447 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 947 AM CDT MON MAY 2 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-031447- /O.EXT.KSHV.FL.W.0090.000000T0000Z-160504T0738Z/ /DEKT2.1.ER.160430T0825Z.160502T0700Z.160503T1338Z.NO/ 947 AM CDT MON MAY 2 2016 The flood warning continues for the Red River Near Dekalb, Texas at Pecan Point. * until late Tuesday night...or until the warning is cancelled. * At 900 AM Monday The stage was 26.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 24 feet. * Forecast...The river will continue to fall to below flood stage by Tuesday morning. Also the river crested at 26.5 feet during Sunday evening of May 1. * Impact...at 27.0 feet...Flooding of some two thousand acres of flood plain occur. Ranchers should move livestock and equipment to higher ground. Moderate to severe bank erosion occurs. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
541 WGUS84 KSHV 030213 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 913 PM CDT MON MAY 2 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-040213- /O.EXT.KSHV.FL.W.0090.000000T0000Z-160504T0421Z/ /DEKT2.1.ER.160430T0825Z.160502T0700Z.160503T1021Z.NO/ 913 PM CDT MON MAY 2 2016 The flood warning continues for the Red River Near Dekalb. * until Tuesday evening...or until the warning is cancelled. * At 8:00 PM Monday The stage was 25.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * Impact...at 24.5 feet...Flooding will continue to decrease along the Red River, although bank erosion problems will continue. Minor overflow of low banks will continue, especially on the Oklahoma side of the river. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC015-017-081-040212- /O.CON.KSHV.FL.W.0113.000000T0000Z-000000T0000Z/ /SVPL1.2.ER.160501T1449Z.160504T0600Z.000000T0000Z.NO/ 913 PM CDT MON MAY 2 2016 The flood warning continues for the Red River At Shreveport. * until further notice...or until the warning is cancelled. * At 8:00 PM Monday The stage was 31.6 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 30.0 feet. * Forecast...The river will continue rising to near 32.0 feet by Thursday morning then begin falling. * Impact...at 32.5 feet...The area south of Interstate 20 and Traffic street exit and also near Hamilton Road area in Bossier City floods. Also the south part of Martin Luther King drive in north Shreveport is flooded and closed. && LAT...LON 3273 9374 3220 9342 3220 9350 3273 9389 3273 9384 $$ LAC013-015-017-069-081-040212- /O.CON.KSHV.FL.W.0094.000000T0000Z-000000T0000Z/ /CSHL1.3.ER.160502T1530Z.160506T1800Z.000000T0000Z.NO/ 913 PM CDT MON MAY 2 2016 The flood warning continues for the Red River At Coushatta. * until further notice...or until the warning is cancelled. * At 8:00 PM Monday The stage was 31.3 feet. * Minor flooding is occurring and Major flooding is forecast. * Flood stage is 31.0 feet. * Forecast...The river will continue rising to near 37.0 feet by Friday evening then begin falling. * Impact...at 38.0 feet...Major and near-record flooding occurs. Several secondary roads flood and must be closed. Louisiana highway 515 closed due to backwater flooding into Loggy Bayou. Additionally, Lake Bistineau will rise above flood pool stage due to backwater. Louisiana Highway 480 will be closed as well. Cattle and equipment should be moved to higher ground well away from levee systems. Expect extensive flooding in and near levee systems. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-040212- /O.CON.KSHV.FL.W.0095.000000T0000Z-000000T0000Z/ /GREL1.3.ER.160502T1613Z.160508T0000Z.000000T0000Z.NO/ 913 PM CDT MON MAY 2 2016 The flood warning continues for the Red River At Grand Ecore. * until further notice...or until the warning is cancelled. * At 8:00 PM Monday The stage was 33.4 feet. * Minor flooding is occurring and Major flooding is forecast. * Flood stage is 33.0 feet. * Forecast...The river will continue rising to near 41.0 feet by Saturday evening then begin falling. * Impact...at 41.0 feet...Severe backwater flooding along Bayou Pierre with backup of water into Black, Clear and Saline lakes will take place. Also expect several thousand acres of floodplain inundated near the levees. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$ 20
515 WGUS84 KSHV 031450 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 950 AM CDT TUE MAY 3 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-031520- /O.CAN.KSHV.FL.W.0090.000000T0000Z-160504T0421Z/ /DEKT2.1.ER.160430T0825Z.160502T0700Z.160503T1150Z.NO/ 950 AM CDT TUE MAY 3 2016 The flood warning is cancelled for the Red River Near Dekalb, Texas. * At 900 AM Tuesday the stage was 23.7 feet. * Fell below flood stage at 650 AM Tuesday. * Flood stage is 24 feet. * Forecast...The river will continue to fall to 21.5 feet by Wednesday morning. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 28, 4:00 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 28, 4:00 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CDT THU APR 28 2016
.DISCUSSION...
OUR QUIET WEATHER TREND IS QUICKLY COMING TO AN END...AS SW FLOW
ALOFT OVERTAKES THE REGION AHEAD OF A STRONG UPPER LOW CURRENTLY
OVER NRN AZ. WARM FRONT CURRENTLY JUST TO THE S OF OUR REGION
WILL CONTINUE PUSHING NWD TONIGHT AND BEGIN INTERACTING WITH
PERTURBATIONS IN THE SW FLOW. THIS WILL BRING TSTMS TO PORTIONS OF
THE REGION...MAINLY ALONG AND NW OF A LUFKIN TX TO EL DORADO
AR LINE. A MARGINAL RISK FOR SEVERE TSTMS IS IN PLACE FOR THIS
GENERAL AREA...WITH A SLIGHT RISK IN PLACE FOR OUR FAR NWRN E TX
COUNTIES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. IN ADDITION TO THE SEVERE THREAT IS A THREAT FOR HEAVY
RAINFALL AND FLASH FLOODING AS WE MOVE INTO FRIDAY MORNING. THE
WARM FRONT IS EXPECTED TO SET UP SOMEWHERE IN THE I-30
CORRIDOR...NEARLY PARALLEL TO THE UPPER FLOW...WHICH WILL PROVIDE
THE PERFECT SET-UP FOR TRAINING STORMS. HAVE DECIDED TO ISSUE A
FLASH FLOOD WATCH FOR THESE AREAS AS A RESULT.
AS THE UPPER LOW PUSHES INTO THE PLAINS FRIDAY AND AN ASSOCIATED
COLD FRONT APPROACHES...THE SEVERE WEATHER THREAT WILL EXPAND TO COVER
THE WRN TWO-THIRDS OF OUR REGION. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREATS...BUT AN ISOLD TORNADO OR TWO CANNOT
BE RULED OUT. IN ADDITION...DEEP- LAYER MOISTURE WILL BE SUCH
THAT THE STORMS ASSOCIATED WITH THE FRONT WILL BE EFFICIENT HEAVY
RAINFALL PRODUCERS. THIS MAY INTRODUCE A SECONDARY FLASH FLOOD
THREAT...AND ADDITIONS TO THE ONGOING WATCH MAY NEED TO BE MADE TO
BRING IT FURTHER S. WILL LEAVE THIS DECISION TO LATER SHIFTS AS
SOME UNCERTAINTY EXISTS WITH REGARD TO THE POSITION OF THE HEAVY
RAINFALL AXIS. MUCH OF THE RAINFALL LOOKS TO FALL LATE FRIDAY
INTO EARLY SATURDAY...ALTHOUGH THE FRONT WILL SLOW SOMEWHAT AS IT
MOVES INTO NRN LA/SRN AR AND CAUSE THE RAIN TO LINGER OVER THESE
AREAS THROUGH SUNDAY MORNING.
A VERY SHORT BREAK FROM PRECIP IS SET FOR LATE SUNDAY INTO
MONDAY...BUT ANOTHER TROF WILL BRING MORE RAINFALL TO THE REGION
MONDAY THROUGH TUESDAY. IT SHOULD BE NOTED...HOWEVER...THAT THERE
IS SIGNIFICANT DIVERGENCE IN THE MODELS ON THE TIMING OF THIS
FEATURE. HAVE KEPT POPS CONSERVATIVE AT THIS TIME...GIVING SOME
DEFERENCE TO BOTH THE GFS AND EURO SOLUTIONS. HOPEFULLY THIS WILL
BECOME CLEARER OVER THE COMING DAYS.
TEMPS WILL CONTINUE TO RUN ABOVE NORMAL THROUGH THE WEEKEND...BUT
A COOL DOWN TO BELOW-NORMAL IS EXPECTED IN THE WAKE OF THE COLD
FRONT FOR MONDAY THROUGH THE END OF THE PD. /12/
&&
.PREV DISCUSSION... /ISSUED 119 PM CDT THU APR 28 2016/
AVIATION...
FOR THE ARKLATEX...NOW STATIONARY FRONT WELL N OF I-10. SKC HERE W/
NE SFC WINDS 5-10 KTS OVER LA/SE RETURN FLOW OVER E TX. KSHV VAD
IS SHOWING SE FLOW 10KTS 2-5KFT...THEN VARIABLE TO AN INVERSION AT
10KFT WHERE SW FLOW 30-50KTS ALOFT EXTENDS ON UP. AN APPROACHING
UPPER STORM OVER AZ IS MOVG E WILL TRANSPORT SEVERAL SHORT WAVES
OVERHEAD AS MOISTURE PILES IN OFF E PAC/GULF. THE INITIATION OF
CONVECTION WELL AFTER SUNSET WILL BE ALONG/OVER THE RETURNING WARM
FRONT 29/03-09Z. SCT/NUM TSTMS WILL BE IN/OUT IN WAVES UNTIL THE
NEXT FROPA 01/06-12Z. VFR POSSIBLE LATE SAT PRE FRONT AND THEN FOR
ALL SUNDAY WITH SFC N WINDS 5-10KTS AND N/NW 10-15KTS UP TO 10KFT.
/24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 84 68 83 / 30 70 80 60
MLU 68 84 70 81 / 30 70 60 70
DEQ 63 76 66 81 / 60 80 80 50
TXK 65 79 68 82 / 60 80 80 60
ELD 66 80 68 80 / 30 80 70 70
TYR 69 84 68 83 / 50 70 80 60
GGG 70 84 69 83 / 40 70 80 60
LFK 71 87 70 83 / 30 40 80 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY MORNING
FOR ARZ050-051-059>061-070.
LA...NONE.
OK...FLASH FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY MORNING
FOR OKZ077.
TX...FLASH FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY MORNING
FOR TXZ096-097.
&&
12Hazardous weather outlook, Apr 28, 11:39 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1139 AM CDT THU APR 28 2016 ARZ050-051-059>061-070>072-LAZ001>004-010>012-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-291645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-RED RIVER- BIENVILLE-SABINE-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1139 AM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. A FEW OF THE STORMS COULD BECOME SEVERE...ESPECIALLY ACROSS AREAS OF NORTHEAST TEXAS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT. WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED. ARZ073-LAZ005-006-013-014-019>022-291645- UNION-LINCOLN-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 1139 AM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE LATE TONIGHT AS A WARM FRONT LIFTS NORTHWARD INTO THE REGION. HOWEVER...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE DURING FRIDAY...AND A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO OR TWO. IN ADDITION... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE WEEKEND INTO NEXT WORK WEEK...WHICH COULD LEAD TO A FLASH FLOODING THREAT. WIDESPREAD RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY NOT BE NEEDED THROUGH TONIGHT. 12
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:08 PM CDT | Flash Flood Watch | SHV | McCurtain | 51 hr |
Nearby
River Flood Warnings in Texas, 2016River Flood Warnings in Oklahoma, 2016River Flood Warnings in Arkansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.